Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Almost-disjoint coding and strongly saturated ideals
HTML articles powered by AMS MathViewer

by Paul B. Larson PDF
Proc. Amer. Math. Soc. 133 (2005), 2737-2739 Request permission

Abstract:

We show that Martin’s Axiom plus $\mathfrak {c} = \aleph _{2}$ implies that there is no $(\aleph _{2}, \aleph _{2},\aleph _{0})$-saturated $\sigma$-ideal on $\omega _{1}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E50, 54D15
  • Retrieve articles in all journals with MSC (2000): 03E50, 54D15
Additional Information
  • Paul B. Larson
  • Affiliation: Department of Mathematics, Miami University, Oxford, Ohio 45056
  • Email: larsonpb@muohio.edu
  • Received by editor(s): May 9, 2003
  • Received by editor(s) in revised form: May 14, 2004
  • Published electronically: March 22, 2005
  • Additional Notes: The research in this paper was conducted with the support of a FAPESP fellowship (Grant # 02/11551-3) at the University of São Paulo.
  • Communicated by: Alan Dow
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2737-2739
  • MSC (2000): Primary 03E50; Secondary 54D15
  • DOI: https://doi.org/10.1090/S0002-9939-05-07824-X
  • MathSciNet review: 2146222